The integral of the spin-dependent structure function g1p and the Ellis-Jaffe sum rule

Hughes VW, Papavassiliou V, Piegaia R, Schüler KP, Baum G (1988)
Phys.Lett. B 212(4): 511-514.

Download
OA
Journal Article | Published | English
Author
; ; ; ;
Publishing Year
ISSN
PUB-ID

Cite this

Hughes VW, Papavassiliou V, Piegaia R, Schüler KP, Baum G. The integral of the spin-dependent structure function g1p and the Ellis-Jaffe sum rule. Phys.Lett. B. 1988;212(4):511-514.
Hughes, V. W., Papavassiliou, V., Piegaia, R., Schüler, K. P., & Baum, G. (1988). The integral of the spin-dependent structure function g1p and the Ellis-Jaffe sum rule. Phys.Lett. B, 212(4), 511-514.
Hughes, V. W., Papavassiliou, V., Piegaia, R., Schüler, K. P., and Baum, G. (1988). The integral of the spin-dependent structure function g1p and the Ellis-Jaffe sum rule. Phys.Lett. B 212, 511-514.
Hughes, V.W., et al., 1988. The integral of the spin-dependent structure function g1p and the Ellis-Jaffe sum rule. Phys.Lett. B, 212(4), p 511-514.
V.W. Hughes, et al., “The integral of the spin-dependent structure function g1p and the Ellis-Jaffe sum rule”, Phys.Lett. B, vol. 212, 1988, pp. 511-514.
Hughes, V.W., Papavassiliou, V., Piegaia, R., Schüler, K.P., Baum, G.: The integral of the spin-dependent structure function g1p and the Ellis-Jaffe sum rule. Phys.Lett. B. 212, 511-514 (1988).
Hughes, V. W., Papavassiliou, V., Piegaia, R., Schüler, K. P., and Baum, Günter. “The integral of the spin-dependent structure function g1p and the Ellis-Jaffe sum rule”. Phys.Lett. B 212.4 (1988): 511-514.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Sources

Inspire 269656

Search this title in

Google Scholar